MathSciNet Relay Station
MathSciNet bibliographic data
MR1981418 16R30 (05E05)
Drensky, Vesselin; Genov, Georgi K. Multiplicities of Schur functions in invariants of two $3\times3$ matrices. J. Algebra 264 (2003), no. 2, 496–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement